# SDR AWXA9800189

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE IS CRACKED APPROX 9 INCHES AFT OF WING SCAN LIGHT, CRACK WAS VARIFIED 1.4 INCHES.  REPAIRED PER 53-30-03 FIG 1.
